# SDR USAA2015011500006

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 3,502 hours, 1,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L SLIDE PRESS LOW INDICATION ON CIDS PANEL.  SERVICED 1L DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.  1L DOOR SLIDE CHECKED NORMAL.
